MathSciNet Relay Station
MathSciNet bibliographic data
MR157907 (28 #1135) 05.10 (10.48)
Carlitz, L. A problem in partitions related to the Stirling numbers. Bull. Amer. Math. Soc. 70 1964 275–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement